Forum

Blog about bladder drug decision - when docs don't agree!

Hi, I’ve written a little blog about my neuro-urology experience this week - registrar does one thing, GP says another and I’ve got to sort it out! I’ve written this for a non-MS audience too, so not named the drugs - maybe you can guess :wink:

Hope you’re all fighting the good fight - I’m eating pretzels to put off the G & T for another hour…

Let me know what you think :slight_smile:

Bec

my bladder nurse has promised me a new drug when i go to see her next week.

woe betide the gp if i can’t get it!

it’s a desperate (pun not intended but a good one) situation this bladder stuff.

carole xx

Hi, bladder accidents have been, and can still be, a real concern for me, but happen less!

I was on oxybuyn for a long time, but the dry mouth was horrendous. If I had run out water, it would turn to a painful throat!

I tried another common one before that, but its name escapes me just now.

Two and a half years ago, I had a suprapubic catheter fitted. Then a year ago, I was by-passing a lot, due bladder spasms . I had an internal investigation, but nothing wrong was found. But the urologist put me on a new-ish bladder calmer called betmiga. This med causes me NO side effects at all!!

I do sometimes feel as if I could bypass, then I can take a tolterodine tablet…an extra calmer. Occasionally I do by- pass, and its upsetting and chuffin annoying!

Pollxx

I’d get a letter from the nurse for the GP

it is betmiga that my nurse has agreed to recommend to my gp.

it’s good to hear that Poll has had no side effects.

carole x

I have betmiga too - been on it for about 3 months now and its brilliant

no side effects, no accidents, I can actually hang on now instead of having to drop everything and hurry to the toilet and I don’t get up in the night anymore either.

Hi all

Does Betmiga help with bladder spasms? I’ve been getting them for months, have asked to increase my Clonazepam but apparently that won’t help. The rehab neurologist recommended Vesicare, silly man didn’t check that he gave that to me a few years ago and it caused my feet & ankles to swell like balloons.

Sue